# SDR HNAA2023112100432

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 45,810 hours, 41,369 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL AFTER POWER LEVER FULLY ADVANCED FOR 2 SEC EICAS DISPLAYED E2 T/R DISAGREE. CREW REPORTED TR DID NOT DEPLOY. AND MESSAGE EXTINGUISHED AFTER THROTTLE PULLED BACK. CMC DISPLAYED E2 T/R ICU VALVE FAIL. MEL   20NOV23  23:06  CLT  C32411  78-2 ENG 1(2) REV DISAGREE MESS.  RE-ACTIVATED #2 T/R IAW AMM TASK 78-31-01-980-801-A. R/R'D #2 ICU IAW AMM 78-33-01-04. OPS CHECKS & LEAK CHECKS GOOD. NO RELATED EICAS OR CMC MESSAGES NOTED AT THIS TIME. CLEAR MEL 78-2.
